MAUDE Adverse Event Report: SEDECAL, INC RADPRO MOBILE 40KW FLEX PLUS

SEDECAL, INC RADPRO MOBILE 40KW FLEX PLUS
Model Number SM-40HF-B-D-VIR
Health Effect - Clinical Code Injury (2348)
Date of Event 07/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to (b)(4) by (b)(6): the technologist was driving the radpro mobile 40kw flex plus (the "mobile") off the elevator when the mobile unit started moving forward and hit another technologist, then ran into the elevator before stopping.Mr.(b)(6) further reported that the technologist then reported smelling an electrical burning coming from the mobile.The injured technologist then reported to the (b)(6) employee health department to report the incident and injury.The statements above are not deemed to be an admission by (b)(4).

Brand Name
RADPRO MOBILE 40KW FLEX PLUS
Common Device Name
RADPRO MOBILE 40KW FLEX PLUS
Manufacturer (Section D)
SEDECAL, INC
c/ pelaya, 9 -13, pol. ind.
rio de janerio, 28110 alegete
madrid,,
SP 
MDR Report Key6814241
Report Number1064504-2017-00002
Device Sequence Number137820
Product Code MQB
UDI-Device Identifier08436046002166
UDI-Public08436046002166
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2017
Report Date (Section F) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSM-40HF-B-D-VIR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/05/2017
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer07/17/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/17/2017